English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The topological period-index problem over 8-complexes, II

MPS-Authors
/persons/resource/persons249270

Gu,  Xing
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

arXiv:1803.05100.pdf
(Preprint), 215KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Gu, X. (2020). The topological period-index problem over 8-complexes, II. Proceedings of the American Mathematical Society, 148(10), 4531-4545. doi:10.1090/proc/15112.


Cite as: http://hdl.handle.net/21.11116/0000-0007-999B-E
Abstract
We complete the study of the topological period-index problem over 8 dimensional finite CW complexes started in a preceding paper. More precisely, we determine the sharp upper bound of the index of a topological Brauer class $\alpha\in H^3(X;\mathbb{Z})$, where $X$ is of the homotopy type of an 8 dimensional finite CW complex and the period of $\alpha$ is divisible by 4.